# SDR DXTA200500959

- Difficulty date: September 8, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 4,238 hours, 2,583 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 15 DEGREES.  FLAPS FAILED AT 15 DEGREES HAD BITES NR 2 AND NR 6 ON CONTROLER REMOVED FLAP HANDLE, REMOVED COVER AND CLEANED LINT FROM INSIDE HANDLE IAW: CE750 M/M 27-50-00.  FLAPS OPERATIONALY CHECK GOOD.
